# SDR HALA2022021000056

- Difficulty date: February 3, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 20,900 hours, 3,285 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 360 SEAT TRACK FROM FR 40 - FR 47 Y1959 FOUND CORROSION. CORRECTIVE ACTION: CARRIED OUT INSPECTION, FOUND CORROSION AT CROWN SURFACE AREA ALONG FRAME 46. CARRIED OUT REWORK AT SAID AREA IAW SRM 53-31-15-283-001. CARRIED OUT MEASUREMENT FND MATERIAL REMOVED: 0.4MM < 0.7MM MAX. AS PER SRM 53-31-15-283-001, FIG 001, SHEET 01 AND 08, FOUND REPAIR WITHIN ALLOWABLE DAMAGE. CARRIED OUT SURFACE PROTECTION OF REMORKED AREA IAW SRM 53-31-15-283-001 AND 51-75-12-401. (2116816)
